# SDR 7AHR20130129003

- Difficulty date: January 29, 2013
- Submitted: January 29, 2013
- Operation: General aviation
- Aircraft: N842AL
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- Aircraft time: 68,442 hours, 68,390 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 100
- Part time: 68,422 hours, 68,390 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PIT STATION 385 AT RBL 14 CARGO FLOOR SUPPORT IS CORRODED.  REMOVED CORROSION ON FLOOR SUPPORT IAW SRM 51-10-1.  CORROSION WAS FOUND TO BE OUT OF LIMITS.  FABRICATED REPAIR PARTS IAW SRM 53-10-5.  INSTALLED REPAIR PARTS IAW 51-30-2 AND 53-10-5.
